Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
THE HAZARDS OF CHLOROQUINE SELF PRESCRIPTION IN WEST-AFRICA
Autore:
DEMAZIERE J; FOURCADE JMN; BUSSEUIL CTA; ADELEINE P; MEYER SM; SAISSY JM;
Indirizzi:
HOP EDOUARD HERRIOT,SERV N1,PL ARSONVAL F-69437 LYON 03 FRANCE HOP PRINCIPAL DAKAR SENEGAL
Titolo Testata:
Journal of toxicology. Clinical toxicology
fascicolo: 4, volume: 33, anno: 1995,
pagine: 369 - 370
SICI:
0731-3810(1995)33:4<369:THOCSP>2.0.ZU;2-A
Fonte:
ISI
Lingua:
ENG
Keywords:
ACCIDENTAL POISONING; ACUTE CHLOROQUINE POISONING; POISONING IN AFRICA; TORSADES DE POINTES;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
J. Demaziere et al., "THE HAZARDS OF CHLOROQUINE SELF PRESCRIPTION IN WEST-AFRICA", Journal of toxicology. Clinical toxicology, 33(4), 1995, pp. 369-370

Abstract

We report a severe accidental chloroquine poisoning in a West Africanadult. This intoxication results from the widespread practice in Senegal of taking mild doses of chloroquine for a few days (i.e. 300 mg x 3 for 3 or 5 days)following the onset of any fever suspected of being a malaria attack. To our knowledge, this practice and this kind of poisoning have not been reported before. The present clinical case demonstrated that self-medication can be the cause of severe chloroquine poisoning responsible for arrhythmia (torsades de pointes). In this clinical case, no diazepam was administered. However, there were no furtherproblems and the patient was discharged three days after admission tothe intensive care unit.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/09/20 alle ore 19:32:45